# SDR 2006UALA00742

- Difficulty date: April 19, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N933UA
- Make and model: Boeing 737522
- Aircraft serial: 26659
- Aircraft time: 38,701 hours, 28,450 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 663 S1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME STA 663.75 IS CRACKED AT STR 1 CUTOUT.  REMOVED DAMAGE, FABRICATED AND INSTALLED ANGLE DOUBLER AND NEW STRINGER SPLICE PER SRM 53-00-07.
